# SDR SWIA2019021245507

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 39,160 hours, 34,170 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOMENTS AFTER RETRACTING THE GEAR WE RECEIVED A STEERING INOP IMMEDIATELY FOLLOWED BY A GEAR DISAGREE WARNING.  NOSE GEAR REMAINED DOWN WHILE LEFT AND RIGHT MAINS SHOWED IN TRANSIT.  RAN QRH AND MANUALLY EXTENDED THE GEAR.   RAN STEERING INOP QRH AND MESSAGE EXTINGUISHED. RTF.  (FLT#4319) CLOSED TROUBLESHOT GEAR DISAGREE IAW FIM, FOUND ICE BUILD-UP ON NLG PROX SENSORS. REMOVED ICE, & CHECKED GAPS ON THE PROX SENSORS & INSPECTED NLG WIRING HARNESSES FOR DAMAGE, IAW AMM, NO DEFECTS NOTED. PRESSURIZED HYDRAULIC SYSTEM #3, IAW AMM, FOUND NO UNUSUAL INDICATIONS OR NOISES FROM #3A OR #3B ACMP OR #3 HYD RESERVOIR. BLED HYDRAULIC SYSTEM #3, IAW AMM. PERFORMED EXTENSION & RETRACTION OF THE NLG, IAW AMM, OPERATIONAL CHECKS SATISFACTORY. PERFORMED OPERATIONAL TEST OF THE NLG STEERING, IAW AMM, OPERATIONAL CHECKS SATISFACTORY.
